# SDR SWAA095167

- Difficulty date: August 11, 2009
- Submitted: August 12, 2009
- Operation: Air carrier
- Aircraft: N634SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27937
- Aircraft time: 43,345 hours, 35,398 cycles
- System (JASC): 5751 · Ailerons
- Part: Aileron
- Part number: 65C25911
- Condition: Punctured
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPV CHECK, FOUND RT WING AILERON PUNCTURED.  REPAIRED AILERON PER SRM.
